# SDR SWAA074842

- Difficulty date: September 27, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 50,317 hours, 50,227 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE FWD GIRT BAR HOOK MISSING FASTENER.  INSTALLED MISSING FASTENER PER MM.
